# SDR IPXA12674289

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 5,245 hours, 1,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31803
- Condition: Dented
- Location: Bs 1865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, DMI D478160 - LT FUSELAGE SKIN DENT AT BS 1865 AND BL 0     REPAIRED AT THE ACTUAL LOCATIONS ARE BS 1847 & BS 1857 LBL 8" AREA IAW HX RS R-53-81-37374 REV A & EO B767-5330-47815-A, ORIG MATL 2020T3- 0016" 2 LAYERS BONDED SKIN ASSY, FINAL CUTOUT SIZE AT BS 1847 LBL 8": 1.625" X 2.75" & AT BS 1857 LBL 8": 2.25" X 2.75", CLASSIFIED AS A MAJOR REPAIR WITH 2024T3-0040" AS A DOUBLER & 2024T3-0032" AS FILLERS.
